# SDR UPS07549050

- Difficulty date: January 4, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 21,074 hours, 13,735 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102848
- Condition: Dented
- Location: Bs 1240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C - FOUND AFT PIT STA 1240, STR 2526 FRAME DENTED, RIGHT SIDE     DIMENSION OF DENT .020 FROM CENTER OF DENT TO TRANS PANEL 5"4 FROM CENTER OF DENT TO PRODUCTIONS SPLICE 9.8 LENGTH OF DENT .900  W= 1.0.  TRIMMED OUT DENTED AREA PER EA NR 757-5362-27-A1595 L= 1", W= 1" ACCOMPLISHED ON FINAL EA 757-5362-A1595 AND UPS EO B757-5310-26022.
